Sur la convergence absolue des séries de Fourier
Compositio Mathematica, Tome 1 (1935), pp. 1-14.
@article{CM_1935__1__1_0,
     author = {L\'evy, Paul},
     title = {Sur la convergence absolue des s\'eries de {Fourier}},
     journal = {Compositio Mathematica},
     pages = {1--14},
     publisher = {Johnson Reprint Corporation},
     volume = {1},
     year = {1935},
     zbl = {0008.31201},
     language = {fr},
     url = {http://archive.numdam.org/item/CM_1935__1__1_0/}
}
TY  - JOUR
AU  - Lévy, Paul
TI  - Sur la convergence absolue des séries de Fourier
JO  - Compositio Mathematica
PY  - 1935
DA  - 1935///
SP  - 1
EP  - 14
VL  - 1
PB  - Johnson Reprint Corporation
UR  - http://archive.numdam.org/item/CM_1935__1__1_0/
UR  - https://zbmath.org/?q=an%3A0008.31201
LA  - fr
ID  - CM_1935__1__1_0
ER  - 
Lévy, Paul. Sur la convergence absolue des séries de Fourier. Compositio Mathematica, Tome 1 (1935), pp. 1-14. http://archive.numdam.org/item/CM_1935__1__1_0/